# SDR SWAA2025082206931

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8929S
- Make and model: Boeing 737-8
- Aircraft serial: 42578
- Aircraft time: 3,842 hours, 2,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT. DECK FLASHLIGHT TEST RED LIGHT.   REMOVED AND REPLACED FLASHLIGHT ASSY  IAW MM 25-64-00.
